# SDR FDEA202205041112

- Difficulty date: May 4, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N649FE
- Make and model: Doug MD-11F
- Aircraft serial: 48801
- Aircraft time: 86,554 hours, 16,394 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Floorboard
- Part number: AFA883321
- Part serial: UNKNOWN
- Condition: Cracked
- Location: Zone 200
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DECK FLOORBOARD PANEL  #272EF  AFA8833-21 HAS DAMAGED INSERTS AFTER CLEANING PANEL FOUND LARGE CRACK . FABRICATED NEW PANEL REF FEDEX   DRAWING SRZ-25-005   MAJOR REPAIR.
